# SDR IPXA2016072806402

- Difficulty date: July 18, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB29549
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LEFT WING FIXED L/E SKIN INNER SPLICE DOUBLER CRACKED AT XOS 906.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE DOUBLER IAW DWG ARB2954 AND SRM 51-33-01.
